Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The domain of univalence of certain classes of meromorphic functions

Author: Raymond J. Distler
Journal: Proc. Amer. Math. Soc. 15 (1964), 923-928
MSC: Primary 30.60; Secondary 30.42
MathSciNet review: 0167610
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. H. Shakleton Bailey, Elementary analytical conics, Oxford Univ. Press, London, 1936.
  • [2] Lubomir Tchakaloff, Sur une classe de fonctions analytiques univalentes, C. R. Acad. Sci. Paris 242 (1956), 437–439 (French). MR 0075300
  • [3] L. Čakalov, Sur les domaines d’univalence de certaines classes de fonctions analytiques, Bŭlgar. Akad. Nauk Izv. Mat. Inst. 4 (1960), no. 2, 43–55 (1960) (Bulgarian, with Russian and French summaries). MR 0123700
  • [4] Morris Marden, The Geometry of the Zeros of a Polynomial in a Complex Variable, Mathematical Surveys, No. 3, American Mathematical Society, New York, N. Y., 1949. MR 0031114
  • [5] F. M. Reza, On the schlicht behavior of certain impedance functions, IRE Trans. Circuit Theory, CT-9 (1962), 231-232.
  • [6] G. Salmon, Conic sections, Longmans, Green and Co., London, 1879.
  • [7] P. F. Smith and A. Gale, Analytic geometry, Ginn, New York, 1904.
  • [8] R. Walker, Analytical geometry, Arnold, London, 1950.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.60, 30.42

Retrieve articles in all journals with MSC: 30.60, 30.42

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society